MathSciNet Relay Station
MathSciNet bibliographic data
MR978102 (90a:11040) 11D61 (11Y50)
de Weger, B. M. M. Erratum: "Solving exponential Diophantine equations using lattice basis reduction algorithms'' [J. Number Theory 26 (1987), no. 3, 325–367; MR0901244 (88k:11097)]. J. Number Theory 31 (1989), no. 1, 88–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement